RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 1, Pages 1–17 (Mi adm61)  

RESEARCH ARTICLE

Some (Hopf) algebraic properties of circulant matrices

Helen Albuquerquea, Florin Panaiteb

a Departamento de Matemática, Universidade de Coimbra, 3001-454 Coimbra, Portugal
b Institute of Mathematics of the Romanian Academy, PO-Box 1-764, RO-014700 Bucharest, Romania

Abstract: We study some (Hopf) algebraic properties of circulant matrices, inspired by the fact that the algebra of circulant $n\times n$ matrices is isomorphic to the group algebra of the cyclic group with $n$ elements. We introduce also a class of matrices that generalize both circulant and skew circulant matrices, and for which the eigenvalues and eigenvectors can be read directly from their entries.

Keywords: Hopf algebras; (generalized) circulant matrices; Brandt algebras.

Full text: PDF file (270 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 15B05; 16W30
Received: 03.12.2011
Accepted:03.12.2011
Language:

Citation: Helen Albuquerque, Florin Panaite, “Some (Hopf) algebraic properties of circulant matrices”, Algebra Discrete Math., 13:1 (2012), 1–17

Citation in format AMSBIB
\Bibitem{AlbPan12}
\by Helen~Albuquerque, Florin~Panaite
\paper Some (Hopf) algebraic properties of circulant matrices
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 1
\pages 1--17
\mathnet{http://mi.mathnet.ru/adm61}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963821}
\zmath{https://zbmath.org/?q=an:06120558}


Linking options:
  • http://mi.mathnet.ru/eng/adm61
  • http://mi.mathnet.ru/eng/adm/v13/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:177
    Full text:61
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020